Title

I2-lacunary strongly summability for multidimensional measurable functions

Document Type

Article

Publication Date

1-1-2020

Subject Area

ARRAY(0x55e57d24d878)

Abstract

Let I2 ⊆ P(N x N) be a nontrivial ideal. We provide a new approach to the concept of I2-double lacunary statistical convergence and I2-lacunary strongly double summable by taking f(τ, υ), which is a multidimensional measurable real valued function on (1, ∞) x (1, ∞). Additionally, we examine the relation between these two new methods.

Publication Title

Publications de l'Institut Mathematique

Volume

107

Issue

121

First Page

93

Last Page

107

Digital Object Identifier (DOI)

10.2298/PIM2021093S

ISSN

03501302

Share

COinS